Tokyo Journal of Mathematics

Bour's Theorem in Minkowski Geometry

Toshihiko IKAWA

Full-text: Open access

Abstract

In three dimensional Minkowski space, we show that a generalized helicoid is isometric to a rotation surface so that helices on the helicoid correspond to parallel circles on the rotation surface. Moreover, if these surfaces have the same Gauss map, we can determine them.

Article information

Source
Tokyo J. Math., Volume 24, Number 2 (2001), 377-394.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958182

Digital Object Identifier
doi:10.3836/tjm/1255958182

Mathematical Reviews number (MathSciNet)
MR1874978

Zentralblatt MATH identifier
1028.53007

Citation

IKAWA, Toshihiko. Bour's Theorem in Minkowski Geometry. Tokyo J. Math. 24 (2001), no. 2, 377--394. doi:10.3836/tjm/1255958182. https://projecteuclid.org/euclid.tjm/1255958182


Export citation